# SDR YENA20141224285

- Difficulty date: December 24, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N807JB
- Make and model: Airbus A320-232
- Aircraft serial: 5312
- Aircraft time: 9,857 hours, 2,811 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 104
- Condition: Seized
- Part time: 44,511 hours, 15,245 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE, STRONG VIBRATION AND AUDIBLE RUMBLING UNDER FLIGHT DECK FOWARD GALLEY FLOOR, ACCOMPANIED BY FAINT BURNED ODOR.  LATER, ECAM VENT BLOWER FAULT THEN VENT EXTRACT FAULT BLOWER AND EXTRACT PLACED IN OVERRIDE IAW ECAM VIBRATION/NOISE/ODOR STOPPED BEFORE ECAM CHIME.  FOUND BLOWER FAN SEIZED. R & R BLOWER FAN IAW AMM 21-26-51, PB401. OPS CHECK GOOD ACFT OK FOR SERVICE.
